MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS 6.0 BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS 6.0 BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-112-1
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a handpiece being used outside of a procedure.It was reported that a hair was found inside the handpiece packaging.No patient was present during the event.
 
Additional Manufacturer Narrative
(h3,h6) no parts have been received by the manufacturer for evaluation.Codes b17, c20 and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AQUAMANTYS 6.0 BIPOLAR SEALER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20190023
Report Number1226420-2024-00036
Device Sequence Number8138045
Product Code GEI
UDI-Device Identifier00763000280888
UDI-Public00763000280888
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-112-1
Device Catalogue Number23-112-1
Device Lot NumberPHF1024C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown